Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 177, NWS Wichita, KS

July 19, 2015Lincoln County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 19, 2015, 4:36 AM CDT for Lincoln County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 4:36 AM CDT (09:36 UTC)
Expired
Jul 19, 2015, 5:00 AM CDT
In force
24 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Lincoln County, KS

The radar

The Grand Island radar (KUEX), 135 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:45 AM CDTTSTM WND GST 50Lincoln, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:57 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3374 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS53 KICT 190936
SVRICT
KSC105-191000-
/O.NEW.KICT.SV.W.0177.150719T0936Z-150719T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
436 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 500 AM CDT

* AT 435 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNARD...OR
  6 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...BEVERLY AND BARNARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3922 9793 3903 9793 3897 9813 3920 9827
      3922 9821
TIME...MOT...LOC 0935Z 246DEG 57KT 3912 9808 

HAIL...0.88IN
WIND...60MPH
 
$$

ES
1 follow-up statement
698 
WWUS53 KICT 190950
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT SUN JUL 19 2015

KSC105-191000-
/O.CON.KICT.SV.W.0177.000000T0000Z-150719T1000Z/
LINCOLN KS-
450 AM CDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN LINCOLN COUNTY...

AT 450 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNARD...OR 8
MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINCOLN AND BARNARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3898 9811 3920 9825 3922 9819 3922 9793
      3903 9793
TIME...MOT...LOC 0950Z 238DEG 28KT 3915 9807 

HAIL...0.75IN
WIND...60MPH
 
$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:15 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 19, 2:15 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
215 AM CDT SUN JUL 19 2015

.SYNOPSIS...
ISSUED AT 215 AM CDT SUN JUL 19 2015

WATER VAPOR IMAGERY SHOWS A SHORTWAVE TRACKING ACROSS SOUTH
CENTRAL ONTARIO WITH ADDITIONAL ENERGY STRETCHING FROM THE
NORTHERN ROCKIES INTO THE GREAT BASIN. MEANWHILE...PLUME OF
MONSOONAL MOISTURE REMAINS OVER MUCH OF THE FORECAST AREA. AT THE
SURFACE...COLD FRONT STRETCHES FROM NORTH CENTRAL IA...INTO
NORTHEAST KS AND ACROSS THE WEST CENTRAL PORTION OF THE STATE.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 215 AM CDT SUN JUL 19 2015

STORMS THAT DEVELOPED SEVERAL HOURS AGO OVER EASTERN CO ARE
CONTINUING TO TRACK EAST AND LOOK TO AFFECT CENTRAL KS THIS
MORNING. LIMITED CAPPING ABOVE 850MB AND A MODERATELY UNSTABLE
AIRMASS SHOULD ALLOW THIS AREA OF CONVECTION TO PERSIST THIS
MORNING. IN ADDITION...A PLUME OF 850-700MB MOISTURE TRANSPORT
WILL CONTINUE TO MOVE FROM WESTERN KS INTO THE CENTRAL AND EASTERN
PORTION OF THE STATE AND YOU CAN SEE THE EFFECTS OF THIS WITH
STORMS BREAKING OUT NORTH OF WICHITA.

MORNING CONVECTION SHOULD REINFORCE THE COLD FRONT AS IT SLOWLY
SAGS OVER CENTRAL/SOUTH CENTRAL KS. JUST LIKE THE LAST COUPLE OF
DAYS...STORMS SHOULD DEVELOP ALONG THIS BOUNDARY. HOWEVER...DUE
TO WEAK UPPER RIDGING AND LACK OF LARGE SCALE ASSENT...CURRENTLY
THINKING THE ACTIVITY WILL REMAIN ISO-SCT. THERE IS DECENT MODEL
AGREEMENT THAT SOME SHORTWAVE ENERGY WILL MOVE OUT OF THE CENTRAL
ROCKIES AND ACROSS NORTHERN KS TONIGHT. IN RESPONSE...LOW LEVEL
JET WILL INCREASE AND FOCUS OVER NORTH CENTRAL KS. SO EXPECTING
BETTER AREAL COVERAGE OVERNIGHT COMPARED TO THIS AFTERNOON. WITH
2,500-3,500J/KG OF CAPE AND BETTER DEEP LAYER SHEAR THAN WE'VE HAD
IN THE LAST SEVERAL DAYS...ANY STORM THAT DEVELOPS THIS AFTERNOON
OR EVENING WILL HAVE A CHANCE TO PRODUCE UP TO GOLF BALL SIZE HAIL
ALONG WITH DAMAGING DOWNBURST WINDS.

WILL MAINTAIN STORM CHANCES ON MON AS THE SURFACE FRONT CONTINUES
TO LINGER OVER SOUTHERN KS. WHAT IS LEFT OF THE SHORTWAVE ENERGY
OVER THE GREAT BASIN WILL FINALLY MOVE OUT ACROSS THE CENTRAL
PLAINS MON NIGHT AND WILL PROVIDE BETTER CHANCES FOR MORE
WIDESPREAD CONVECTION OVER SOUTHERN KS. SHORTWAVE ENERGY WILL BE
MOVING INTO WESTERN MO BY TUE MORNING WITH THE SURFACE FRONT
STARTING TO WASH OUT. THERE IS DECENT MODEL AGREEMENT THAT A
SHORTWAVE/JET MAX WILL LIFT OUT OF THE SOUTHERN ROCKIES TUE NIGHT
AND IN RESPONSE ISENTROPIC LIFT IN THE 310-315K LAYER WILL RAMP UP
AND RESULT IN STORMS OVER THE WESTERN HALF OF KS.

HEAT ADVISORY STILL LOOKS GOOD FOR SOUTHERN KS BUT WE MAY GET OFF
TO A SLOW START DUE TO CONVECTIVE DEBRIS. THE GOOD NEWS IS THAT
WE SHOULD SEE A SLOW COOL DOWN OVER THE ENTIRE AREA STARTING MON
AND CONTINUING INTO TUE. BY TUE HIGHS AREA WIDE SHOULD BE CLOSE TO
OR EVEN A DEGREE OR TWO LOWER THAN SEASONAL NORMALS.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 215 AM CDT SUN JUL 19 2015

WILL MAINTAIN MODEST RAIN CHANCES WED INTO WED NIGHT AS SOME WEAK
SHORTWAVE ENERGY TAKES ITS TIME DEPARTING THE AREA. AS WE HEAD
INTO THE END OF THE WORK WEEK...UPPER RIDGING IS EXPECTED TO
STRENGTHEN OVER THE SOUTHERN HIGH PLAINS. THIS WILL SHUT OFF OUR
STORM CHANCES AND BRING ABOVE NORMAL TEMPS BACK INTO THE FORECAST.

LAWSON

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1156 PM CDT SAT JUL 18 2015

VFR CONDITIONS ARE FORECAST THROUGHOUT THE PERIOD.
OVERNIGHT...TSRA WILL AFFECT KRSL AND KSLN DURING THE OVERNIGHT
HOURS. A SLIGHT CHANCE OF TSRA WILL PREVAIL AT KHUT AND KICT.
WINDS IN VICINITY OF STORMS COULD GUST TO NEAR 60 MPH. VCTS HAS
BEEN ADDED TO THOSE PARTICULAR TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    98  76  94  73 /  20  30  30  40
HUTCHINSON      96  74  93  71 /  30  40  30  30
NEWTON          95  73  91  72 /  30  40  30  30
ELDORADO        96  75  93  73 /  30  30  30  30
WINFIELD-KWLD   98  76  96  74 /  20  20  30  40
RUSSELL         92  72  92  69 /  40  60  30  30
GREAT BEND      94  71  92  70 /  30  60  30  30
SALINA          93  74  93  70 /  40  60  40  30
MCPHERSON       94  73  92  71 /  40  60  30  30
COFFEYVILLE     97  76  96  74 /  20  10  20  40
CHANUTE         95  75  93  73 /  30  20  30  40
IOLA            95  75  91  72 /  40  30  30  30
PARSONS-KPPF    96  76  95  74 /  20  20  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR KSZ091>096-098>100.

&&
Hazardous weather outlook, Jul 19, 3:22 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
322 AM CDT SUN JUL 19 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200830-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
322 AM CDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

EARLY THIS MORNING...STORMS WILL IMPACT LOCATIONS GENERALLY NORTH
OF HIGHWAY 400. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...50 TO 60 MPH WINDS ALONG WITH BRIEF HEAVY RAIN.

STORMS WILL POSSIBLE THIS AFTERNOON AND ESPECIALLY OVERNIGHT WITH LOCATIONS
GENERALLY ALONG AND NORTH OF HIGHWAY 400 HAVING THE BEST CHANCE TO
EXPERIENCE A STORM. THE STRONGER STORMS WILL BE CAPABLE OF GOLF
BALL SIZE HAIL ALONG WITH 65 MPH DOWNBURST WINDS. HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THIS ACTIVITY.

DANGEROUS HEAT IS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHERN KANSAS. SEE LATEST HEAT ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING ALONG A
SOUTHWARD MOVING COLD FRONT. A FEW SEVERE STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY OVER SOUTHERN KANSAS...WITH DOWNBURST WINDS
AND LARGE HAIL THE MAIN THREATS. PERIODIC CHANCES FOR STORMS WILL
REMAIN IN THE FORECAST THROUGH WEDNESDAY NIGHT WITH AT LEAST SOME
STRONG STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED TODAY AND TONIGHT OVER
MAINLY CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

LAWSON

In the hours before

Special weather statement, Jul 19, 2:33 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
233 AM CDT SUN JUL 19 2015

KSZ053-190800-
CHASE KS-
233 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 300 AM CDT

* AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF COTTONWOOD FALLS...
  MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES AND GUSTS UP TO 50 MPH ARE POSSIBLE
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD FALLS...STRONG CITY...ELMDALE...TALLGRASS PRAIRIE
  PRESERVE...HYMER...SAFFORDVILLE AND TALLGRASS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3828 9635 3829 9682 3848 9682 3852 9639
      3852 9635
TIME...MOT...LOC 0730Z 266DEG 48KT 3840 9673

ES
Special weather statement, Jul 19, 3:48 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
348 AM CDT SUN JUL 19 2015

KSZ032-190915-
RUSSELL KS-
348 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 415 AM CDT

* AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR RUSSELL...MOVING EAST AT 45
  MPH.

HAIL UP TO THE SIZE OF DIMES AND WINDS TO AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...LUCAS...GORHAM...LURAY...DORRANCE...MILBERGER...BUNKER
  HILL...PARADISE...WALDO...WILSON LAKE AND RUSSELL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3871 9902 3911 9903 3913 9854 3871 9850
TIME...MOT...LOC 0842Z 266DEG 48KT 3893 9888

ES
Special weather statement, Jul 19, 4:12 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 AM CDT SUN JUL 19 2015

KSZ032-033-047-048-190945-
ELLSWORTH KS-RUSSELL KS-BARTON KS-LINCOLN KS-
412 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ELLSWORTH COUNTY IN CENTRAL KANSAS...
  EASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
  LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 406 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTH OF LUCAS TO NEAR CLAFLIN...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...WILSON...CLAFLIN...KANOPOLIS...LINCOLN...HOLYROOD...
  LUCAS...SYLVAN GROVE...LORRAINE...BARNARD...ASH GROVE...WILSON
  STATE PARK...WILSON LAKE...ELLSWORTH AIRPORT...KANOPOLIS STATE
  PARK...WESTFALL AND KANOPOLIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3853 9797 3852 9857 3869 9857 3869 9858
      3870 9857 3888 9857 3888 9858 3889 9857
      3913 9857 3913 9849 3919 9849 3922 9800
TIME...MOT...LOC 0906Z 251DEG 35KT 3913 9855 3858 9855

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:05 PM CDTSevere Thunderstorm WarningICTMcPherson26 min
Jul 18, 7:10 PM CDTSpecial Weather StatementICTReno50 min
Jul 18, 7:42 PM CDTSpecial Weather StatementICTRice33 min
Jul 18, 8:01 PM CDTSpecial Weather StatementICTMcPherson44 min
Jul 18, 8:10 PM CDTSpecial Weather StatementICTRice35 min
Jul 19, 2:33 AM CDTSpecial Weather StatementICTChase27 min
Jul 19, 3:48 AM CDTSpecial Weather StatementICTRussell27 min
Jul 19, 4:12 AM CDTSpecial Weather StatementICTEllsworth, Lincoln33 min
Jul 19, 4:43 AM CDTSevere Thunderstorm WarningICTEllsworth, Saline47 min
Jul 19, 4:56 AM CDTSevere Thunderstorm WarningICTLincoln34 min
Jul 19, 3:12 PM CDTFlash Flood WatchICTLincoln, Russell12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.